Vancomycin Combined with Piperacillin-Tazobactam Increases the Risk for Acute Kidney Injury.

Title

Vancomycin Combined with Piperacillin-Tazobactam Increases the Risk for Acute Kidney Injury.

Creator

Watkins Richard R

Publisher

Infectious Disease Alert

Date

2017
2017-03

Description

The article comments on the retrospective cohort study "Risk of acute kidney injury in patients on concomitant vancomycin and piperacillin-tazobactam compared to those on vancomycin and cefepime" by B. Navalkele and colleagues. The study found that vancomycin paired with piperacillin-tazobactam increases the risk of acute kidney injury. It recommends clinicians to weigh the risks and benefits of vancomycin and piperacillin-tazobactam given the onset of acute kidney injury.

Subject

Antibiotics; Drug Interactions; Kidney Failure; Drug Therapy; Vancomycin; Ampicillin – Therapeutic Use; Vancomycin – Therapeutic Use; Acute – Risk Factors; Cefepime Hydrochloride – Therapeutic Use; Combination – Adverse Effects; Lactam – Adverse Effects

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

1–2

Issue

6

Volume

36

Citation

Watkins Richard R, “Vancomycin Combined with Piperacillin-Tazobactam Increases the Risk for Acute Kidney Injury.,” NEOMED Bibliography Database, accessed January 16, 2021, https://neomed.omeka.net/items/show/5835.

Social Bookmarking